# SDR ASOA201101142

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL POST FS 409.0+128, BL 0.0 LT AND RT SIDES HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 80 PERCENT FSH AT WL 69.0 AFT FLANGE RADIUS.  BOTH FAILED NDT INSPECTION.   REMOVED POST IAW SRM 51-42-06 AND 51-42-21.   INSTALLED POST ASSY IAW REO 601R-53-41-889.
